# SDR ABXA9600436

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 56119433
- Condition: Corroded
- Location: Bs 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 826AX MOD, DISCOVERED PRODUCTION SPLICE FRAME AT STATION 70 FORWARD SIDE CORRODED.  ALSO, LONGERON END FITTING AT LONGERON 32R CORRODED.  REPAIRED FUSELAGE STATION 70 LOWER FORWARD FRAME AND END FITTING IAW ABX REA D853-12580MR.
